# SDR USAA2012102400003

- Difficulty date: October 23, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 41,203 hours, 18,563 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP ASSOCIATED WITH INFLATABLE SLIDE HANGING OUT L2 DOOR.  RE-ATTACHED AND SECURED L2 DOOR SLIDE STRAP.
